Ergebnisse der Mathematik und ihrer Grenzgebiete. 2. Folge

Partial Differential Equations of Elliptic Type

Authors: Miranda, C.

Buy this book

eBook $99.00 net
( price for USA )
  • ISBN 978-3-642-87773-5
  • digitally watermarked, no DRM
  • included format: PDF
  • eBooks can be used on all Reading Devices
Softcover $129.00 net
( price for USA )
  • ISBN 978-3-642-87775-9
  • free shipping for individuals worldwide
  • usually dispatched within 3 to 5 business days
About this book

In the theory of partial differential equations, the study of elliptic equations occupies a preeminent position, both because of the importance which it assumes for various questions in mathematical physics, and because of the completeness of the results obtained up to the present time. In spite of this, even in the more classical treatises on analysis the theory of elliptic equations has been considered and illustrated only from particular points of view, while the only expositions of the whole theory, the extremely valuable ones by LICHTENSTEIN and AscoLI, have the charac­ ter of encyclopedia articles and date back to many years ago. Consequently it seemed to me that it would be of some interest to try to give an up-to-date picture of the present state of research in this area in a monograph which, without attaining the dimensions of a treatise, would nevertheless be sufficiently extensive to allow the expo­ sition, in some cases in summary form, of the various techniques used in the study of these equations.

Table of contents (1 chapter)

  • Boundary value problems for linear equations

    Carlo Miranda

    Pages 1-22

    Buy Chapter $29.95
Free Preview

Buy this book

eBook $99.00 net
( price for USA )
  • ISBN 978-3-642-87773-5
  • digitally watermarked, no DRM
  • included format: PDF
  • eBooks can be used on all Reading Devices
Softcover $129.00 net
( price for USA )
  • ISBN 978-3-642-87775-9
  • free shipping for individuals worldwide
  • usually dispatched within 3 to 5 business days

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Partial Differential Equations of Elliptic Type
Series Title
Ergebnisse der Mathematik und ihrer Grenzgebiete. 2. Folge
Series Volume
2
Copyright
1970
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin · Heidelberg
eBook ISBN
978-3-642-87773-5
DOI
10.1007/978-3-642-87773-5
Softcover ISBN
978-3-642-87775-9
Edition Number
1
Topics